# SDR R61A202001260077

- Difficulty date: January 14, 2020
- Submitted: January 26, 2020
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 42,295 hours, 26,418 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17013238001
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK***FR 12 CROSSBEAM FWD SIDE, LBL 36, ANGLE FOUND CRACKED.  REPLACED ANGLE IAW SRM 51-41-01.***AIRCRAFT REMAINS IN HEAVY CHECK***
